フォロー
Nidhi Sharma
Nidhi Sharma
Department of Mathematics, Banaras Hindu University
確認したメール アドレス: bhu.ac.in
タイトル
引用先
引用先
Hermite–Hadamard-type inequalities for interval-valued preinvex functions via Riemann–Liouville fractional integrals
N Sharma, SK Singh, SK Mishra, A Hamdi
Journal of Inequalities and Applications 2021, 1-15, 2021
372021
On strongly generalized convex functions of higher order
SK Mishra, N Sharma
Math. Inequal. Appl 22 (1), 111-121, 2019
292019
A weighted version of Hermite-Hadamard type inequalities for strongly GA-convex functions
N Sharma, SK Mishra, A Hamdi
Int. J. Adv. Appl. Sci 7 (3), 113-118, 2020
192020
Hermite-Hadamard-type fractional inclusions for interval-valued preinvex functions
KK Lai, J Bisht, N Sharma, SK Mishra
Mathematics 10 (2), 264, 2022
142022
Hermite-Hadamard type integral inequalities for multidimensional general h-harmonic preinvex stochastic processes
N Sharma, R Mishra, A Hamdi
Communications in Statistics-Theory and Methods 51 (19), 6719-6740, 2022
82022
Hermite-Hadamard type inequality for -Riemann-Liouville fractional integrals via preinvex functions
N Sharma, SK Mishra, A Hamdi
International Journal of Nonlinear Analysis and Applications 13 (1), 3333-3345, 2022
82022
Hermite–Hadamard Type Inequalities For Functions Whose Derivatives Are Strongly -Convex Via Fractional Integrals
N Sharma, J Bisht, SK Mishra
Indo-French Seminar on Optimization, Variational Analysis and Applications …, 2020
72020
Some majorization integral inequalities for functions defined on rectangles via strong convexity
N Sharma, J Bisht, SK Mishra, A Hamdi
Ilirias Research Institute, 2019
72019
On strongly generalized convex stochastic processes
N Sharma, R Mishra, A Hamdi
Communications in Statistics-Theory and Methods 53 (8), 2908-2923, 2024
32024
Hermit–Hadamard type integral inequalities for the class of strongly convex functions on time scales
KK Lai, J Bisht, N Sharma, SK Mishra
J. Math. Inequal 16, 975-991, 2022
32022
Some new integral inequalities for higher-order strongly exponentially convex functions
Bisht, J, Sharma, N, Mishra, S. K., Hamdi, A.
Journal of Inequalities and Applications, 2023
12023
Extensions of different type parameterized inequalities for generalized (m; h)-preunivex mappings via k-fractional integrals
Sharma, N., Mishra, S. K. and Mohapatra, R. N.
Communications on Applied Nonlinear Analysis 27 (4), 65-100, 2020
12020
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–12